# SDR REXA2024061400427

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 37,016 hours, 26,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00512306
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXTERIOR EMERGENCY LIGHT OUT. RELAMPED PASSENGER DOOR EXTERIOR EMER LIGHT, OPS TEST GOOD PER AMM 33-51-15.
